# SDR DALA2019040202092

- Difficulty date: March 24, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 91,153 hours, 12,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING INOPERATIVE. RE-SECURED LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL.
